Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 629620, 17 pages
http://dx.doi.org/10.1155/2008/629620
Research Article

Permanence and Global Attractivity of a Delayed Discrete Predator-Prey System with General Holling-Type Functional Response and Feedback Controls

College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China

Received 8 June 2008; Accepted 11 September 2008

Academic Editor: Leonid Berezansky

Copyright © 2008 Lijuan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijuan Chen, Junyan Xu, and Zhong Li, “Permanence and Global Attractivity of a Delayed Discrete Predator-Prey System with General Holling-Type Functional Response and Feedback Controls,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 629620, 17 pages, 2008. doi:10.1155/2008/629620